# SDR DXTA2023013079520

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 674 hours, 1,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Overtorqued
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR STOW AMBER CAS: AFTER CLOSING THE MAIN ENTRANCE DOOR, LOWERING THE STOW DOOR HANDLE IT WAS SNUG & TOOK A LITTLE EXTRA PRESSURE TO LOWER.  WHEN PULLING THE T HANDLE TO CLOSE THE EXTERNAL DOOR HANDLE THAT TOOK A LOT OF PRESSURE TO PULL.  PAX STOW HANDLE CAS MESSAGE KEPT COMING ON WHILE ON GROUND UNTIL  YANKED REALLY HARD IN THE TEE HANDLE. CAS MESSAGE STAYED OUT.  BUT NOT NORMAL PRESSURE HAD TO BE APPLIED TO ENSURE DOOR WAS SECURED CLOSED.  INSPECTED THE MED HANDLE LINKAGE & FOUND THE LOAD ADJUSTMENT BOLT ON THE INTERNAL HANDLE TO BE TOO TIGHT. ADJUSTED MED LOAD ADJUSTMENT BOLT IAW MM 52-11-00 1L-00.  PERFORMED OPERATIONAL TEST OF MED IAW MM 52-L1-00. OPS CHECKED GOOD.
